An alternative theorem for quadratic forms and extensions

J. P. Crouzeix, J. E. Martínez-Legaz, A. Seeger

Research output: Contribution to journalArticleResearchpeer-review

13 Citations (Scopus)

Abstract

This note concerns an alternative theorem for quadratic forms established recently by Y. Yuan. We explore some directions in which Yuan's result can be extended, and we indicate also some important situations where an alternative theorem à la Yuan does not hold. © 1995.
Original languageEnglish
Pages (from-to)121-134
JournalLinear Algebra and Its Applications
Volume215
DOIs
Publication statusPublished - 15 Jan 1995

Fingerprint Dive into the research topics of 'An alternative theorem for quadratic forms and extensions'. Together they form a unique fingerprint.

Cite this